Variants of absolute direct summand property.

Authors

  • J. Žemlička Katedra algebry MFF, Univerzita Karlova, Praha, Czechia

Keywords:

ADS, essentially ADS, type ADS modules and rings, automorphism invariant modules

Abstract

Variants of absolute direct summand property.

References

A. Alahmadi, S.K. Jain and A. Leroy, ADS modules, J. Algebra 352 (2012), 215-222.

C. Abdio.glu, J. .Zemli.cka, On type-ADS modules and rings, J. Algebra Appl. 17 (2018), no. 5, 1850083.

M. Tamer Ko.san, Truong Cong Quynh, J. .Zemli.cka, Essentially ADS modules and rings, Proceedings of the Fifth Conference on Noncommutative Rings and their Applications, Contemp. Math. 727 (2019), 223–236.

Downloads

Issue

Section

Тези доповідей